MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SLING,FULL BODY MESH WITH COMMODE,MEDIU

Medline Industries, LP MEDLINE; SLING,FULL BODY MESH WITH COMMODE,MEDIU
Catalog Number MDSMR114
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Localized Skin Lesion (4542); Skin Inflammation/ Irritation (4545)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿by the seam around the opening has become very irritating to the skin as well as digs into the skin¿ and ¿the seams on the sling are hard sharp like coorse sand paper.¿.
 
Additional Manufacturer Narrative
The customer reported that the seam around the opening has become very irritating to the skin and digs into the skin, and the customer developed sores; the customer also reported that the seams on the sling are hard sharp like coorse sand paper.Medline received one sling in used condition, the mesh material and the loops were all intact with some wear visible, and functional/visual inspection was performed.Upon investigation, the seam around the commode opening had rough stitching where the seam material overlaps, and the customer complaint has been confirmed.The updated cause code is defect confirmed: unknown responsible party, cannot determine cause w/received sample; the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SLING,FULL BODY MESH WITH COMMODE,MEDIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50775280
Report Number1417592-2026-40824
Device Sequence Number16105776
Product Code FSA
UDI-Device Identifier10884389120637
UDI-Public10884389120637
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMR114
Device Lot Number52523110001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/27/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown